# SDR TAMF20220601022

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N335QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1534
- Aircraft time: 29,437 hours, 8,997 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,273 hours, 8,879 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: B97H63628
- Part serial: H20630H19875
- Condition: Leaking
- Location: Zone 100
- Part time: 29,437 hours, 8,997 cycles
- Component: Fuel Inlet Valv
- Component part number: B97H63628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUELING PROCEDURE, A FUEL LEAK WAS FOUND TRUOUGH THE CWB “CENTER WING BOX” DRAIN LINE. DURING CWB “CENTER WING BOX” INSPECTION FUEL LEAKAGE WAS NOTED ON FUEL INLET VALVES (5603QA1 PN/ B97H63-628) AND (5603QA2 PN/ B97H63-628).
ACTION TAKEN:
IN ACCORDANCE WITH AIRBUS AMM TASK 28-26-44-000-801-A & TASK 28-26-44-400-801-A THE FUEL INLET VALVES 5603QA1 & 5603QA2 WERE REMOVED AND REPLACED. NO FUEL LEAKS FOUND AFTER FUEL VALVE REPLACEMENT. 
INLET VALVES INFORMATION (5603QA1 SN/ OFF: H20630, SN/ ON F45995), (5603QA2 SN/ OFF: H19875, SN/ ON: B91444).
